It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-26-2011, 07:02 AM   #1
Newbie
(female)
 
Join Date: May 2011
Location: TX
Posts: 3
ProudNYer HB User
Angry High Blood Pressure

I always had normal to slightly low pressure for most of my life. Even normal to low side blood pressure when I was pregnant. I am 39 years old and Female. Off and on for the past 3 months my blood pressure (when taken by a doctor) has been on the high side with readings from 130/90 to 160/90. The 160/90 was taken this morning by a nurse about 8:00 am. I am on a bunch of medications (see profile) and wondering if that is the cause. I am going to start exercising and eating much better starting tomorrow for extreme fear of what that high blood pressure could do to me. I am under a lot of stress and anxiety) on a daily basis as well (home and work). When the blood pressure was taken this morning, I had taken my medications and not had breakfast yet. I am going to have it checked around lunchtime again and at the end of the working day. About 4 hours apart for each reading.

Does anyone have any advice? Perhaps the only thing I need to do right now is to get off my lazy butt, eat better, exercise, and lose the 25 baby weight pounds from 3 years ago!

What I do not want is to start taking ANOTHER medication. Trying already to eliminate
the ones that I am on and to get a good combination of medication to get me to feel
like I want to feel, (resolve the Adult ADD issue and a good anti depressant medication).

 
Old 05-26-2011, 02:51 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,338
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: High Blood Pressure

Just about every medication you are taking can cause BP problems Why in the world are you on so many medications? Has the same doctor prescribed all of these? You are on the Lamictal for what reason, since you are not bipolar? I'm surprised you're not having more issues considering all the pharmaceuticals you are putting in your body. Check out the side effects for each of the drugs that you are taking. I wish you well

 
Sponsors Lightbulb
   
Old 05-27-2011, 08:03 AM   #3
Newbie
(female)
 
Join Date: May 2011
Location: TX
Posts: 3
ProudNYer HB User
Re: High Blood Pressure

Thank you for the post. Yes, the same doctor gave me all of those medications.
I am going back next week to talk again about reducing the amount of medications that I am on. I was told that the Lamictal is for a mood stabilizer and not necessarily bi polar. I went to another doctor for a second opinion. He told me to stop taking all the medications the next day and "here is a perscription for an anti depressant and anxiety medication." I am no dummy....you CANNOT just go off at least two of the medications that I am on cold turkey. He said it was safe. One day I did forget to take my medications in the morning and I was a mess all day. Needless to say, when I returned home that afternoon, I discovered that I had forgotten to take my medications. I told this to that second opinion doctor and he said that I can taper down the medications if I wish. That was the last and only time I will ever talk to that doctor.

 
Old 05-27-2011, 10:13 AM   #4
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,338
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: High Blood Pressure

I really have concerns about a lot of the doctors anymore. They don't seem to know much about the medications they prescribe. I think you are taking too many different meds and I'm glad you're going to talk to your doctor about it........and, yes, you do need to taper off the meds, especially the antidepressants. Take care and good luck

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Is it safer because my blood pressure is always very high? ben1471 High & Low Blood Pressure 24 06-04-2011 10:38 AM
Charts of my struggle fighting against Chronic, uncontrolled, High Blood Pressure Machaon High & Low Blood Pressure 36 01-09-2011 08:22 AM
Extreme High Blood Pressure 200+ daily chinsch5hers High & Low Blood Pressure 6 07-14-2010 03:42 PM
My success against High Blood Pressure, Heart Failure, AFib, and Insulin Resistance Machaon High & Low Blood Pressure 0 04-25-2010 06:54 AM
22 years old and high blood pressure? MarieH High & Low Blood Pressure 15 03-13-2009 05:34 PM

Tags
anxiety, medication, recent high blood pressure, stress



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!